Existence and Uniqueness of Periodic Solutions for a Kind of Lienard-Type Equations with a Deviating Argument

LIU Bingwen

Journal of Systems Science and Mathematical Sciences ›› 2009, Vol. 29 ›› Issue (3) : 360-366.

PDF(270 KB)
PDF(270 KB)
Journal of Systems Science and Mathematical Sciences ›› 2009, Vol. 29 ›› Issue (3) : 360-366. DOI: 10.12341/jssms09508
论文

Existence and Uniqueness of Periodic Solutions for a Kind of Lienard-Type Equations with a Deviating Argument

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2009, 29(3): 360-366 https://doi.org/10.12341/jssms09508

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(270 KB)

Accesses

Citation

Detail

Sections
Recommended

/